# SDR ASAA2023060943753

- Difficulty date: June 9, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 987 L/H PRESSURE WEB CORRODED. GROUNDED - YES. REMOVED CORROSION.ORIGINAL WEB THICKNESS AT CORROSION AREA 0.020 IAW BAC DWG 147A5712 REV B REMAINING THICKNESS 0.004,REMOVED 0.016.OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1REMOVED WEB IAW B737-800 SRM 51-40-02.DRILLED TO FIT NEW WEB P/N 147A5712-34 IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV B.INSTALLED NEW WEB IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV B.
